# SDR CALA2013121993790

- Difficulty date: December 17, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 63,931 hours, 24,327 cycles
- Engine: Iae V2527A5
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Structure
- Condition: Debonded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF RUDDER HAS 2 EACH DISBONDS.  REPAIRED IAW ECRA 5540-01375.
